zbMATH — the first resource for mathematics

Inequality for fractional integrals of complex polynomials in \(L_0\). (English. Russian original) Zbl 1314.30007
Math. Notes 96, No. 4, 609-612 (2014); translation from Mat. Zametki 96, No. 4, 633-636 (2014).
From the text: “Let
\[ P_n(z)=\sum_{k=0}^nc_kz^k \]
be an algebraic polynomial of degree \(n\) with complex coefficients. For \(0\leq p\leq \infty\), the functionals \(\|\cdot\|_p^{}\) on the unit circle \(| z|=1\) are defined, as usual, by the equalities
\[ \| P_n\|_\infty=\max| P_n(z)|,\quad\| P_n\|_p=\bigg(\frac{1}{2\pi}\int_0^{2\pi}| P_n(e^{i\varphi})^p d\varphi\bigg)^{1/p}, \]
\[ \| P_n\|_0=\lim_{p\to\infty}\| P_n\|_p=\exp\bigg(\frac{1}{2\pi}\int_0^{2\pi}| P_n(e^{i\varphi})^p d\varphi\bigg)^{1/p}. \]
\([\ldots]\) the quasinorm \(\| P_n\|_0\) will be called the measure of the polynomial \(P_n(z)\). \([\ldots]\) In the present paper, we consider fractional integrals of order \(0<\alpha<1\) and prove the analog of inequality (2’) for measures of polynomials. \([\ldots]\)”

30C10 Polynomials and rational functions of one complex variable
Full Text: DOI
[1] Mahler, K, No article title, Proc. Roy. Soc. London Ser. A, 264, 145, (1961) · Zbl 0109.25005
[2] Arestov, V V, No article title, Mat. Zametki, 48, 7, (1990) · Zbl 0713.30006
[3] Flett, TM, No article title, Pacific J.Math., 25, 463, (1968) · Zbl 0162.10002
[4] Flett, T M, Temperatures, Bessel potentials, and Lipschitz spaies, Proc. London Math. Soc. (3), 22, 385-451, (1971) · Zbl 0234.35032
[5] Bruijn, N G; Springer, T A, No article title, Indag. Math., 9, 406, (1947)
[6] Arestov, V V, No article title, Izv. Akad. Nauk SSSR Ser. Mat., 45, 3, (1981)
[7] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Band II: Funktionentheorie, Nullstellen, Polynome, Determinanten, Zahlentheorie (Springer-Verlag, Berlin-New York, 1964; Nauka, Moscow, 1978). · JFM 51.0173.01
[8] I. S. Grandshtein and I. M. Ryzhik, Tables of Integrals, Sums, and Products (GITTL, Moscow, 1964) [in Russian].
[9] Storozhenko, É A A, No article title, Mat. Sb., 187, 111, (1996)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.